MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG WITH ACTIVE CONTROL); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG WITH ACTIVE CONTROL); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGM282815
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aortic Dissection (2491)
Date of Event 04/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.According to the gore® tag® conformable thoracic stent graft with active control system instructions for use (ifu), ¿adverse events that may occur and/or require intervention include, but are not limited to: improper component placement¿.
 
Event or Problem Description
On (b)(6) 2020, the patient was implanted with conformable gore® tag® thoracic endoprosthesis with active control system to treat a thoracic dissection with idiopathic myocardial hypertrophy.It was reported that after the physician deployed the thoracic endoprosthesis at the level of the carotid, the outer sleeve covered the carotid artery.The metal stent did not cross the ostium.The sleeve partially occluded the carotid.The physician chose to use a bare metal stent in the carotid artery so that blood flow could remain open.The patient tolerated the procedure.There was no anatomy anomalies.The physician did not use force or have any issues during implant.It is unknown why this occurred.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG WITH ACTIVE CONTROL)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key10049451
Report Number2017233-2020-00354
Device Sequence Number3292667
Product Code MIH
UDI-Device Identifier00733132646944
UDI-Public00733132646944
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/22/2022
Device Model NumberTGM282815
Device Catalogue NumberTGM282815
Device Lot Number20984573
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age39 YR